# SDR UALA2013071705018

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,405 hours, 16,012 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VENT EXTRACT FAULT, FLT DIVERTED.  FOUND CIRCUIT BREAKER OUT AT VU123,  RESET AND PERFORMED TEST OF AEVC TEST PASSED, FAULT CLEARED.  ACFT OK TO CONTINUE.
